# SDR SWAA2014102233302

- Difficulty date: October 14, 2014
- Submitted: October 23, 2014
- Operation: Air carrier
- Aircraft: N633SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27936
- Aircraft time: 58,657 hours, 46,689 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 65C267149
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LE EDGE SKIN CRACKED AT WING STATION 196.8.  REPAIRED SKIN IAW EA.
